# SDR SWAA2025082908998

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 14,097 hours, 6,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PASSENGER DOOR L2 ASSIST HANDLE LOOSE.   RESECURED AFT GALLEY PASSENGER DOOR L2 ASSIST HANDLE IAW AMM 20-50-11.
